# SDR SIMA20150809005

- Difficulty date: August 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 29,214 hours, 20,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER CEILING FLOOD LIGHT NR 4 INOPERATIVE.  FLIGHT CREW PLACARDED.  CABIN EMER CEILING FLOOD LIGHT IAW 33-34.  REPLACED LAMP IN NR 4 CABIN CEILING EMER FLOOD LIGHT IAW AMM 33-51-09.  OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED.
